# SDR R61A201405030638

- Difficulty date: May 3, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910326
- Condition: Cracked
- Location: Cabin Seats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SEAT PANS CRACKED.  MAINTENANCE R & R THE SEAT PANS  IAW SRM 51-42-00.
